# SDR 96ZZZX1873

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd T-Chord
- Part number: 591013045
- Condition: Damaged
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LOWER HALF OF STA 1167 (AFT PRESSURE BULKHEAD) CONSISTING OF PN 5910130-45, T-CHORD.  ACFT TT:  35,951 HRS.  ACFT TC:  49,919.
